Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 65, NWS Wilmington, OH

May 3, 2011Adams County, Ohio

NWS Wilmington, OH issued this river flood warning at May 3, 2011, 9:40 AM EDT for Adams County, Ohio. It took effect at May 3, 2011, 9:50 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 9:40 AM EDT (13:40 UTC)
In effect from
May 3, 2011, 9:50 AM EDT
Expired
May 4, 2011, 4:27 AM EDT
In force
19 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Adams County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio Brush Creek near West Union (WUNO1). The gauge peaked at 22.04 ft at May 3, 2011, 8:00 PM EDT.

actionminormoderate102005/0305/0405/05
Action stage
11 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WGUS41 KILN 031340
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
940 AM EDT TUE MAY 3 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC001-040140-
/O.NEW.KILN.FL.W.0065.110503T1350Z-110504T0800Z/
/WUNO1.1.ER.110503T1350Z.110503T1800Z.110504T0200Z.NO/
940 AM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL LATE TONIGHT.
* AT 9 AM THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 20.4 FEET BY THIS AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE 
  ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR
  PEEBLES.
  

$$
3 follow-up statements
258 
WGUS81 KILN 032143
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

OHC001-040542-
/O.EXT.KILN.FL.W.0065.000000T0000Z-110504T1430Z/
/WUNO1.1.ER.110503T1335Z.110503T2200Z.110504T0830Z.NO/
542 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL WEDNESDAY MORNING.
* AT 5 PM THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE 
  ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR
  PEEBLES.
  

$$
610 
WGUS81 KILN 040032
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE
  BIG DARBY CREEK AT DARBYVILLE
  OHIO BRUSH CREEK ABOVE WEST UNION

OHC061-040832-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1215Z/
/MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T0615Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 7 PM THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS NEAR CREST...IT WILL START TO FALL AFTER MIDNIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$

OHC129-040832-
/O.CON.KILN.FL.W.0066.000000T0000Z-110506T0400Z/
/CRCO1.1.ER.110503T2212Z.110505T0000Z.110505T2200Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT 7 PM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

$$

OHC131-145-040831-
/O.EXT.KILN.FL.W.0067.000000T0000Z-110508T0000Z/
/PKTO1.1.ER.110503T2032Z.110505T1200Z.110507T1800Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 8 PM THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THURSDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC049-097-129-040831-
/O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1200Z.110505T1300Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

OHC073-040831-
/O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0615Z/
/ENTO1.1.ER.110503T2046Z.110504T0600Z.110505T0015Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET AROUND MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
  

$$

OHC001-040831-
/O.CON.KILN.FL.W.0065.000000T0000Z-110504T1430Z/
/WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0830Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL WEDNESDAY MORNING.
* AT 8 PM THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO FALL. THE RIVER IS
  FORECAST TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE 
  ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR
  PEEBLES.
  

$$
088 
WGUS81 KILN 040827
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 AM EDT WED MAY 4 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

OHC001-040857-
/O.CAN.KILN.FL.W.0065.000000T0000Z-110504T1430Z/
/WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0628Z.NO/
427 AM EDT WED MAY 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* AT 4 AM THE STAGE WAS 10.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY TOMORROW MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 3, 8:39 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, May 3, 8:39 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
839 AM EDT TUE MAY 3 2011

.SYNOPSIS...
A COLD FRONT SITUATED SOUTHEAST OF THE AREA WILL CONTINUE TO MOVE
SLOWLY TO THE EAST. AN AREA OF LOW PRESSURE WILL MOVE INTO THE
OHIO VALLEY FROM THE SOUTHWEST TODAY ALLOWING FOR ADDITIONAL
PRECIPITATION ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POSITIVELY TILTED UPPER LEVEL TROF OVER THE UPPER MS VALLEY TO
SLIDE EAST INTO THE GREAT LAKES/OHIO VALLEY OVERNIGHT. A MOIST SWRLY
FLOW UPPER LEVEL FLOW WL CONTINUE TODAY AHD OF THIS TROF AXIS. WARM
AND MOIST ASCENT IN THE FORM OF A 55-60 KT LLJ WL PROVIDE AFFECT
PORTIONS OF NE KY/S CNTRL/ CNTRL OHIO THIS MORNING. THIS LIFT
COMBINED WITH PW/S AROUND 1.5 INCHES WL RESULT IN MODERATE TO
LOCALLY HEAVY RAIN AT TIMES. EXPECT 0.5 TO 1.25 INCHES OF ADDITIONAL
RAIN BEFORE DIMINISHING LATE THIS AFTN. THEREFORE...HAVE ADJUSTED
THE FLOOD WATCH DROPPING THE FAR NW AND ADDING THE SE COUNTIES
WHERE THE HEAVIEST RAIN IS EXPECTED.

LITTLE DIURNAL TEMP RISE IS EXPECTED TODAY. HAVE ACCOUNTED FOR RAIN
COOLED AIR AND CUT BACK ON HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
ONLY A FEW SHOWERS WILL LINGER INTO TONIGHT.  SOME INSTABILITY
SHOWERS WILL BE POSSIBLE ON WEDNESDAY AND THEN HIGH PRESSURE WILL
BUILD IN FOR WEDNESDAY NIGHT INTO THURSDAY. WITH CLEARING SKIES
AND LIGHT WINDS WEDNESDAY NIGHT TEMPERATURES WILL DROP INTO THE
30S. THIS WILL ALLOW FOR SOME FROST FORMATION. CONTINUED TO
MENTION THIS THREAT IN THE HWO.  AN UPPER LEVEL DISTURBANCE WILL
MOVE THROUGH THURSDAY NIGHT INTO FRIDAY BRINGING ANOTHER CHANCE OF
RAIN TO THE AREA. ANOTHER AREA OF HIGH PRESSURE WILL MOVE IN
BRIEFLY FOR FRIDAY NIGHT ALLOWING FOR DRY CONDITIONS. WARMEST DAY
DURING THE SHORT TERM WILL BE THURSDAY WITH MORE SUNSHINE PRESENT
AND SOUTHERLY WINDS.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS HAVE COME INTO SLIGHTLY BETTER AGREEMENT FOR SATURDAY AND
BRING ANOTHER WAVE OF PRECIPITATION ACROSS THE AREA. LATEST ECMWF
HAS COME BETTER IN LINE WITH THE GFS IN KEEPING SUNDAY DRY HOWEVER
DUE TO RUN TO RUN DISCREPANCIES DECIDED NOT TO TAKE PRECIPITATION
OUT COMPLETELY AT THIS TIME.

USED A BLEND OF NCEP HPC GUIDANCE/00Z ECMWF FOR MONDAY.

MUCH UNCERTAINTY EXISTS AMONGST THE MODELS FOR EARLY NEXT AS TO HOW
THE UPR LVL WEATHER PATTERN WILL EVOLVE. HAVE KEPT MONDAY DRY FOR
NOW. TEMPERATURES WILL BE SLIGHTLY BELOW SEASONAL NORMALS.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
RAIN WILL CONTINUE TO PUSH TO THE EAST WITH A DIMINISHING TREND
THROUGH THE DAY. CEILINGS ARE GENERALLY MVFR TO START BUT GUIDANCE
STRONGLY POINTS TO THEM LOWERING TO IFR. ASSUMING THIS HAPPENS
THEN THERE SHOULD BE SOME IMPROVEMENT LATE IN THE DAY WITH SOME
LOCATIONS EVEN GOING VFR THIS EVENING. HOWEVER A SECONDARY
DISTURBANCE DROPPING INTO THE REGION WILL BRING MVFR CEILINGS BACK
INTO THE AREA WITH SOME ADDITIONAL SHOWERS POSSIBLE.

OUTLOOK...MVFR CEILINGS WILL LIKELY CONTINUE INTO WEDNESDAY
MORNING. MVFR CEILINGS AND VISIBILITIES POSSIBLE AGAIN ON FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ053-060>065-
     070>074-077>082-088.
KY...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR INZ066-073>075-080.

&&

SYNOPSIS...NOVAK
NEAR TERM...AR
SHORT TERM...NOVAK
LONG TERM...HICKMAN/NOVAK
AVIATION...
Hazardous weather outlook, May 3, 3:49 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT TUE MAY 3 2011

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070-071-077-078-040900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-
CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-HAMILTON-CLERMONT-
349 AM EDT TUE MAY 3 2011

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COLD AIR AND CLEARING SKIES COULD LEAD TO SOME FROST WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE.

KYZ097>100-OHZ045-046-054>056-063>065-072>074-079>082-088-040900-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
349 AM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF RAIN WILL OCCUR TODAY. ALTHOUGH RAIN IS NOT FORECAST
TO BE PARTICULARLY HEAVY...SATURATED GROUNDS MAY LEAD TO SOME
LOCALIZED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COLD AIR AND CLEARING SKIES COULD LEAD TO SOME FROST WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 3, 8:28 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            WEST UNION              38.79N 83.54W
05/03/2011                   ADAMS              OH   LAW ENFORCEMENT

            SOME COUNTY ROADS ARE COVERED WITH HIGH WATER.

&&

BRIANC
Local storm report, May 3, 8:47 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
847 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       MCKINNEYSBURG           38.60N 84.27W
05/03/2011  M3.72 INCH       PENDLETON          KY   MESONET

            AT THE RIVER GAUGE ON THE LICKING RIVER. 24-HR TOTAL.

&&

BINAU
Local storm report, May 3, 8:49 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
849 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       POWERSVILLE             38.66N 84.11W
05/03/2011  M2.34 INCH       BRACKEN            KY   MESONET

            24-HOUR TOTAL.

&&

BINAU
Local storm report, May 3, 9:16 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       4 SE TOLLESBORO         38.53N 83.52W
05/03/2011  M1.03 INCH       LEWIS              KY   TRAINED SPOTTER

            SINCE 5/2/2011 PM

&&

ASL
Local storm report, May 3, 9:17 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       GOSHEN                  39.23N 84.16W
05/03/2011  M1.65 INCH       CLERMONT           OH   TRAINED SPOTTER

            SINCE 5/2/2011 PM

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:08 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Highland4 hr
May 3, 7:46 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Warren3 hr
May 3, 8:26 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto4 hr
May 3, 8:34 AM EDTAreal Flood AdvisoryILNClinton, Fairfield, Fayette, Highland, Hocking, Madison and 2 more3 hr
May 3, 9:27 AM EDTAreal Flood WarningILNGreene, Warren40 hr
May 3, 10:05 AM EDTAreal Flood WarningILNAdams, Brown, Scioto4 hr
May 3, 10:22 AM EDTRiver Flood AdvisoryILNLicking5 hr
May 3, 10:31 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union3 hr
May 3, 10:42 AM EDTRiver Flood WarningILNPickaway71 hr
May 3, 10:42 AM EDTRiver Flood WarningILNPike, Scioto4 days
May 3, 10:58 AM EDTAreal Flood WarningILNAdams, Brown, Scioto3 hr
May 3, 11:05 AM EDTRiver Flood WarningILNRoss8 hr
May 3, 11:23 AM EDTAreal Flood WarningILNBrown, Clermont, Highland6 hr
May 3, 11:40 AM EDTRiver Flood AdvisoryILNDelaware, Franklin3 hr
May 3, 12:25 PM EDTRiver Flood WarningILNMiami, Shelby3 hr
May 3, 12:28 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren5 hr
May 3, 12:28 PM EDTRiver Flood WarningILNClermont, Hamilton5 hr
May 3, 12:41 PM EDTAreal Flood WarningILNAdams, Fairfield, Highland, Hocking, Pickaway, Pike and 2 more5 hr
May 3, 2:02 PM EDTAreal Flood WarningILNAdams, Scioto3 hr
May 3, 4:23 PM EDTRiver Flood WarningILNHocking25 hr
May 3, 6:10 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway39 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.